# SDR SWIA202161850

- Difficulty date: August 15, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N554CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15168
- Aircraft time: 32,204 hours, 21,051 cycles
- System (JASC): 5751 · Ailerons
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RH WING INBD FLAP HAS CHAFFING DAMAGE ON SKIN UNDER HINGE FAIRING PANEL 686BB (MARKED)     (C-CHECK RO 10/22/2021)    REPAIRED RH WING INBD FLAP ON LOWER SKIN UNDER HINGE FAIRING PANEL 686BB REF REO 690-57-52-387 REV.-- DATED 2021-09-12 AND CRJ900 SRM 51-12-00-001-001-A01. NO WEIGHT GAIN OR LOSS BLEND OUT ONLY. COMPLIED WITH 51-900-1002-SKY.
